×

zbMATH — the first resource for mathematics

Quasi-analytic vectors. (English) Zbl 0182.46102

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aronszajn, N.,Theory of reproducing kernels, Transactions of the American Mathematical Society, vol.68, 337–404 (1950). · Zbl 0037.20701 · doi:10.1090/S0002-9947-1950-0051437-7
[2] Carleman, T.,Les fonctions quasi-analytiques, Gauthier-Villars, Paris (1926). · JFM 52.0255.02
[3] Devinatz, A.,Integral representations of positive definite functions, Transactions of the American Mathematical Society, vol.74 56–77 (1953), Errata, p. 536. · Zbl 0052.33801 · doi:10.1090/S0002-9947-1953-0052691-0
[4] Devinatz, A.,Two parameter moment problems, Duke Mathematical Journal, vol.24, 481–498 (1957). · Zbl 0081.10104 · doi:10.1215/S0012-7094-57-02455-9
[5] Eskin, G. I.,A sufficient condition for the solvability of a multidimensional problem of moments, Dokl. Akad. Nauk SSSR133 530–543 (1960). (Russian); translated as Soviet Math. Dokl.
[6] Hamburger, H. L.,Über eine Erweiterung des Stieltjesschen Momentenproblems, Mathematische Annalen, (a) vol.81 (1920), pp. 235–319, (b) vol.82, 120–164 (1921). · JFM 47.0427.04 · doi:10.1007/BF01564869
[7] Nelson, E.,Analytic vectors, Annals of Mathematics, vol.70, 572–615 (1959). · Zbl 0091.10704 · doi:10.2307/1970331
[8] Riesz, M.,Sur le problème des moments et le théorème de Parseval correspondant, Acta Litterarum ac Scientiarum (Szeged) vol.1, 209–227 (1922–23).
[9] Shohat, J. A., andTamarkin J. D.,The Problem of Moments, New York (1943). · Zbl 0063.06973
[10] Naimark, M.,Self-adjoint extensions of the second kind of a symmetric operator, Bulletin (Izvestiya) Acad. Sci. USSR, math. series vol.4, 53–104 (1940). · Zbl 0025.06402
[11] Stone, M. H.,Linear transformations in Hilbert space, New York (1932). · Zbl 0005.40003
[12] Sz. Nagy, B. v.,Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Berlin (1942). · JFM 68.0241.01
[13] Sz. Nagy, B. v.,Prolongements des transformations de l’espace de Hilbert qui sortent de cet espace, Appendix to the book ”Leçons d’analyse fonctionelle”, Budapest (1955).
[14] Zarhina, R. B.,On the two-dimensional problem of moments, Dokl. Akad. Nauk SSSR124, 743–746 (Russian) (1959). · Zbl 0088.32003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.